The Riemann boundary-value problem for $n$ pairs of functions with measurable coefficients and its
Doklady Akademii Nauk, Tome 141 (1961) no. 1, pp. 36-39
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1961_141_1_a8,
author = {I. B. Simonenko},
title = {The {Riemann} boundary-value problem for $n$~pairs of functions with measurable coefficients and its},
journal = {Doklady Akademii Nauk},
pages = {36--39},
year = {1961},
volume = {141},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1961_141_1_a8/}
}
I. B. Simonenko. The Riemann boundary-value problem for $n$ pairs of functions with measurable coefficients and its. Doklady Akademii Nauk, Tome 141 (1961) no. 1, pp. 36-39. http://geodesic.mathdoc.fr/item/DAN_1961_141_1_a8/